# SDR QXEA0300527

- Difficulty date: May 4, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 2,669 hours, 2,026 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619501
- Part serial: K0225
- Condition: Failed
- Location: Zone 200
- Part time: 1,142 hours, 873 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2402 - CREW REPORTED THE NUMBER 3 HYDRAULIC SYSTEM FAILED.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NUMBER 3 HYDRAULIC PUMP.  OPERATIONAL CHECKS AND GEAR SWINGS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
